# SDR DALA2024010800310

- Difficulty date: January 6, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 82,378 hours, 10,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 CRACK INDICATION FROM 14F HOLE LOCATED AT RH STRG 15A LEVEL AT UPPER FUSELAGE. CRACK DIRECTION IS 9 OCLOCK AND CRACK DEPTH IS 0.078 INCH. COERRECTIVE ACTION: ACCOMPLISHED REAMED HOLE 14F TO NEXT OVERSIZE LOCATE ON EXTERNAL SKIN AT RH STR15A LEVEL AT UPPER FUSELAGE AS PER A330 SRM51-44-11-801 AND AMDS 5310-01461-03 STEPS 37, 39 AND 40 (COLD WORKING, OK TO INSTALL, AND FASTENER INSTALLATION). CRACK INDICATION WAS NOT FOUND. (0142985)
